| Model Number |
B5LT |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.The complaint device was received opened without packaging.The complaint device was returned with the obturator blade collar fractured/broken at the obturator base.All pieces were recovered by complainant.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr could not be performed as the lot number was not reported.The reported event could be attributed to: - excessive force applied.- contact with hard object or other improper handling.- insufficient structural integrity.- shipping/handling damage or extreme conditions.The instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported the trocar fell apart inside the patient.They were able to retrieve the pieces.There was no patient injury or medical intervention, and the duration of the extended procedure time was not known but they had to get the pieces out of the patient.These are commonly used devices that are readily available.